Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Solution of the qc Yamabe equation on a 3-Sasakian manifold and the quaternionic Heisenberg group

Stefan Ivanov, Ivan Minchev and Dimiter Vassilev

Vol. 16 (2023), No. 3, 839–860

A complete solution to the quaternionic contact Yamabe equation on the qc sphere of dimension 4n+3 as well as on the quaternionic Heisenberg group is given. A uniqueness theorem for the qc Yamabe problem in a compact locally 3-Sasakian manifold is shown.

Yamabe equation, quaternionic contact structures, Einstein structures, divergence formula, Folland–Stein inequality, Heisenberg group
Mathematical Subject Classification
Primary: 53C17
Received: 13 February 2021
Accepted: 1 September 2021
Published: 25 May 2023
Stefan Ivanov
Faculty of Mathematics and Informatics
University of Sofia
Institute of Mathematics and Informatics
Bulgarian Academy of Sciences
Department of Mathematics
University of Pennsylvania
Philadelphia, PA
United States
Ivan Minchev
Faculty of Mathematics and Informatics
University of Sofia
Department of Mathematics and Statistics
Masaryk University
Czech Republic
Dimiter Vassilev
Department of Mathematics and Statistics
University of New Mexico
Albuquerque, NM
United States

Open Access made possible by participating institutions via Subscribe to Open.